Random T-matrix approach to one-dimensional localization

C. J. Lambert, M. F. Thorpe

Research output: Contribution to journalArticle

15 Scopus citations

Abstract

We develop simple quantitative formulas for the inverse localization length of a one-dimensional sequence of scatterers that are valid in the strong and in the weak scattering limits. These formulas are shown to agree with numerical results obtained for chains with up to 106 scatterers. We discuss the special circumstances under which a recent random-phase result becomes quantitatively correct.

Original languageEnglish (US)
Pages (from-to)715-726
Number of pages12
JournalPhysical Review B
Volume27
Issue number2
DOIs
StatePublished - Jan 1 1983

ASJC Scopus subject areas

  • Condensed Matter Physics

Fingerprint Dive into the research topics of 'Random T-matrix approach to one-dimensional localization'. Together they form a unique fingerprint.

  • Cite this